# SDR UPS97422288

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACKGROUND EMERGENCY LIGHT OUT ON F/O'S SIDE.  REMOVED AND REPLACED BULB AS REQUIRED, F/C GOOD.
